Yannan Shen
Yannan Shen
Η διεύθυνση ηλεκτρονικού ταχυδρομείου έχει επαληθευτεί στον τομέα csun.edu - Αρχική σελίδα
Παρατίθεται από
Παρατίθεται από
Backward-wave propagation and discrete solitons in a left-handed electrical lattice
LQ English, SG Wheeler, Y Shen, GP Veldes, N Whitaker, PG Kevrekidis, ...
Physics Letters A 375 (9), 1242-1248, 2011
Well-posedness and small data scattering for the generalized Ostrovsky equation
A Stefanov, Y Shen, PG Kevrekidis
Journal of Differential Equations 249 (10), 2600-2617, 2010
Short pulse equations and localized structures in frequency band gaps of nonlinear metamaterials
NL Tsitsas, TP Horikis, Y Shen, PG Kevrekidis, N Whitaker, ...
Physics Letters A 374 (11-12), 1384-1388, 2010
From solitons to rogue waves in nonlinear left-handed metamaterials
Y Shen, PG Kevrekidis, GP Veldes, DJ Frantzeskakis, D DiMarzio, X Lan, ...
Physical Review E 95 (3), 032223, 2017
Characterizing traveling-wave collisions in granular chains starting from integrable limits: The case of the Korteweg–de Vries equation and the Toda lattice
Y Shen, PG Kevrekidis, S Sen, A Hoffman
Physical Review E 90 (2), 022905, 2014
On some single-hump solutions of the short-pulse equation and their periodic generalizations
Y Shen, F Williams, N Whitaker, PG Kevrekidis, A Saxena, ...
Physics Letters A 374 (29), 2964-2967, 2010
Ultrashort pulses and short-pulse equations in 2+ 1 dimensions
Y Shen, N Whitaker, PG Kevrekidis, NL Tsitsas, DJ Frantzeskakis
Physical Review A 86 (2), 023841, 2012
Light dynamics in nonlinear trimers and twisted multicore fibers
C Castro-Castro, Y Shen, G Srinivasan, AB Aceves, PG Kevrekidis
Journal of Nonlinear Optical Physics & Materials 25 (04), 1650042, 2016
Spectra of Short Pulse Solutions of the Cubic–Quintic Complex Ginzburg–Landau Equation near Zero Dispersion
Y Shen, J Zweck, S Wang, CR Menyuk
Studies in Applied Mathematics 137 (2), 238-255, 2016
Traveling waves of the regularized short pulse equation
Y Shen, TP Horikis, PG Kevrekidis, DJ Frantzeskakis
Journal of Physics A: Mathematical and Theoretical 47 (31), 315204, 2014
Existence and regularity of solutions in nonlinear wave equations
G Chen, Y Shen
arXiv preprint arXiv:1409.4402, 2014
Lipschitz metric for the Novikov equation
H Cai, G Chen, RM Chen, Y Shen
Archive for Rational Mechanics and Analysis 229 (3), 1091-1137, 2018
Spatial solitons under competing linear and nonlinear diffractions
Y Shen, PG Kevrekidis, N Whitaker, BA Malomed
Physical Review E 85 (2), 026606, 2012
Existence, stability and dynamics of discrete solitary waves in a binary waveguide array
Y Shen, PG Kevrekidis, G Srinivasan, AB Aceves
Journal of Physics A: Mathematical and Theoretical 49 (29), 295205, 2016
Lipschitz metric for conservative solutions of the two-component Camassa–Holm system
H Cai, G Chen, Y Shen
Zeitschrift für angewandte Mathematik und Physik 68 (1), 5, 2017
Generic regularity and Lipschitz metric for the Hunter–Saxton type equations
H Cai, G Chen, Y Shen, Z Tan
Journal of Differential Equations 262 (2), 1023-1063, 2017
Finite-temperature dynamics of matter-wave dark solitons in linear and periodic potentials: An example of an antidamped Josephson junction
Y Shen, PG Kevrekidis, N Whitaker, NI Karachalios, DJ Frantzeskakis
Physical Review A 86 (3), 033616, 2012
Characterizing Traveling Wave Collisions in Granular Chains Starting from Integrable Limits: the case of the KdV and the Toda Lattice
Y Shen, PG Kevrekidis, S Sen, A Hoffman
arXiv preprint arXiv:1405.1768, 2014
On models of short pulse type in continuous media
Y Shen
From Solitons to Rogue Waves in Nonlinear Left-Handed Metamaterials
P Kevrekidis, Y Shen, GP Veldes, DJ Frantzeskakis, D DiMarzio
Δεν είναι δυνατή η εκτέλεση της ενέργειας από το σύστημα αυτή τη στιγμή. Προσπαθήστε ξανά αργότερα.
Άρθρα 1–20